# SDR UPS803833

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR B-CHECK, MAINTENANCE FOUND CORROSION ON FUSELAGE SKIN APPROX 12 INCHES FWD OF E AND E COMPARTMENT RIGHT SIDE.  REPAIRED IAW EO DC8-5330-7189.
